MAUDE Adverse Event Report: FUJIFILM CORPORATION FDR D-EVO II FLAT PANEL DETECTOR SYSTEM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

FUJIFILM CORPORATION FDR D-EVO II FLAT PANEL DETECTOR SYSTEM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DR-ID1200
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation became aware of an event involving fdr d-evo ii panel.It was reported that a technician tripped over the power cable and fell, tearing the ulnar collateral ligament in her right thumb.The technician was triaged in the emergency room following the incident and was informed that surgery will be required to repair the tear.The technician was released from the emergency room in stable condition.There is no death reported with the event.

Brand Name
FDR D-EVO II FLAT PANEL DETECTOR SYSTEM
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key16466333
Report Number1000513161-2023-00005
Device Sequence Number12045417
Product Code MQB
UDI-Device Identifier04547410309294
UDI-Public(01)04547410309294(11)210201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDR-ID1200
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2023
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale